# SDR AALA20120515009

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 35,993 hours, 14,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CRACKED AT NUT PLATE HOLE, RIGHT BUTTLINE 1 BETWEEN BODY STATIONS 277 AND 294.5.  INSTALLED NEW INTERCOSTAL PER AARD 51-00-05-1 AND BOING DRAWING 141A5410.
